# SDR DALA2023071005576

- Difficulty date: July 10, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 59,726 hours, 30,956 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 CORROSION REAR SPAR TOP SKIN LOWER SURFACE TRAILING EDGE AREA AT LEVEL RIB8 ON LH WING. CORRECTIVE ACTION: REPAIR CATEGORY B LOCATED REAR SPAR TOP SKIN LOWER SURFACE TRAILING EDGE AREA AT LEVEL RIB8 ON LH WING AS PER 57-21-11-283-026. (2858123)
